Hiroshima Mathematical Journal

A Liouville theorem for polyharmonic functions

David H. Armitage

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 367-370.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105724

Digital Object Identifier
doi:10.32917/hmj/1151105724

Mathematical Reviews number (MathSciNet)
MR1870981

Zentralblatt MATH identifier
1001.31005

Subjects
Primary: 31B30: Biharmonic and polyharmonic equations and functions

Citation

Armitage, David H. A Liouville theorem for polyharmonic functions. Hiroshima Math. J. 31 (2001), no. 3, 367--370. doi:10.32917/hmj/1151105724. https://projecteuclid.org/euclid.hmj/1151105724


Export citation